# SDR SWAA2022082335082

- Difficulty date: July 26, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242UF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242UF HAS 2 RIPPED OUT INSERTS ALONG THE AFT EDGE. (MARKED) / OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B REMOVED DAMAGE TO 2 FACESHEETS AND CORE AT 2EA INSERT HOLES ON AFT EDGE OF PANEL AND CLEANED REPAIR AREA. FABRICATED CORE PLUGS FROM BMS8-124 CLASS 4 TYPE 5 GRADE 9 LOT#1287137 AND LOWER SURFACE REPAIR PLIES FROM BMS9-3 H2 LOT#1493221-1; INSTALLED CORE PLUGS USING BMS5-28 TYPE 19 LOT#AK2KP3091K AND REPAIR PLIES USING BMS8-201 TYPE 4 LOT#1496781-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2107 CAL DUE DATE 09/2022 AND SET FOR CURE FABRICATED REPAIR PLIES FROM BMS9-3 H2 STYLE 1581 LOT#1493221-1; OK TO INSTALL IAW SRM 53-00-50-2R-6 PARA 3K;[08] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 6 AND 7. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-6.;[09] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 4 LOT#1496781-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUAGE ATS2107 CAL DUE DATE 09/2022 IAW SRM 53-00-50-2R-6 PARA 3K-L;[10] INSPECTED AND VERIFIED CORRECTIVE ACTION 14. 5X5 LEAK CHECK PASSED PER SRM 53-00-50-2R-6.;[11] CURED REPAIR PLIES USING HEAT LAMP CURE IAW SRM 53-00-50-2R-1 PARA 3.M (1); LOCATING AND INSTALLATION OF INSERTS ACCOMPLISHED ON TTG8Q00DUH5R;[14] VERIFIED CORRECTIVE ACTION #11; #12; #13
